# SDR QR9R2024020600001

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 4,098 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 2216917339308
- Condition: Failed
- Location: Triple Tach
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TRIPLE TACH ROTOR INDICATED 0% RPM AFTER REACHING GROUND IDLE CONDITIONS. REMOVED AND REPLACED SPEED PICK-UP. MOC COMPLETED IAW AMM 62-41-00, 4-1.
